# SDR CA990907088

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Friction Lock
- Part number: C2CE479A
- Condition: Bent
- Location: Power Lever
- Component: CT2CE11031
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ENGINE SURGE DURING DESCENT WHEN PULLING POWER LEVER BACK AND THEN LETTING IT GO.  INVESTIGATION FOUND THE PL FRICTION LOCK SHAFT WAS BENT, WHICH CAUSED FORWARD PRESSURE ON THE PL ASSEMBLY WHEN IT WAS PULLED BACK.   NEW PARTS INSTALLED.
